Items where Author is "Maslina Darus , "

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 26.

Article

Mohd Nazran Mohammed Pauzi, and Maslina Darus, (2017) Generalised class of starlike functions of Koebe type with complex order. Journal of Quality Measurement and Analysis, 13 (1). pp. 1-13. ISSN 1823-5670

Khalid Challab, and Maslina Darus, (2016) On certain classes of meromorphic harmonic concave functions defined by al-Oboudi operator. Journal of Quality Measurement and Analysis, 12 (1-2). pp. 53-65. ISSN 1823-5670

Alawiah Ibrahim, and Maslina Darus, and Dragomir, Sever S. and Olubunmi, A. F-.Joseph (2016) Some results for the class of analytic functions involving Salagean differential operator. Journal of Quality Measurement and Analysis, 12 (1-2). pp. 89-95. ISSN 1823-5670

Eghbiq, Abdussalam and Maslina Darus, (2016) Univalence criteria of certain integral operator. Journal of Quality Measurement and Analysis, 12 (1-2). pp. 107-114. ISSN 1823-5670

Terwase, Ajai P. and Maslina Darus, (2015) Study on properties of an analytic function involving a generalised derivative operator. Journal of Quality Measurement and Analysis, 11 (2). pp. 61-68. ISSN 1823-5670

Khalid Callab, and Maslina Darus, (2015) On certain class of meromorphic harmonic concave functions defined by Salagean operator. Journal of Quality Measurement and Analysis, 11 (1). pp. 49-60. ISSN 1823-5670

Anas Aljarah, and Maslina Darus, (2014) On certain subclass of p-valent functions with positive coefficients. Journal of Quality Measurement and Analysis, 10 (2). pp. 41-50. ISSN 1823-5670

Entisar El-Yagubi, and Maslina Darus, (2014) On fekete-szegö problems for a subclass of analytic functions. Journal of Quality Measurement and Analysis, 10 (1). pp. 17-26. ISSN 1823-5670

Ibtisam Aldawish, and Maslina Darus, (2013) Certain new class of concave functions defined by sălăgean differential operator. Journal of Quality Measurement and Analysis, 9 (2). pp. 37-45. ISSN 1823-5670

Adnan Alamoush, and Maslina Darus, (2013) New criteria for certain classes containing generalised differential operator. Journal of Quality Measurement and Analysis, 9 (2). pp. 59-71. ISSN 1823-5670

El-Yagubi, Entisar and Maslina Darus, (2013) Subclasses of analytic functions defined by new generalised derivative operator. Journal of Quality Measurement and Analysis, 9 (1). pp. 47-56. ISSN 1823-5670

Aisha Ahmed Amer, and Maslina Darus, (2012) Certain properties for analytic functions defined by a generalised derivative operator. Journal of Quality Measurement and Analysis, 8 (2). pp. 37-44. ISSN 1823-5670

Aabed Mohammed, and Maslina Darus, (2012) An operator defined by convolution involving the generalised Hurwitz-Lerch zeta function. Sains Malaysiana, 41 (12). pp. 1657-1661. ISSN 0126-6039

Salma Faraj Ramadan, and Maslina Darus, (2012) New subclass of harmonic univalent functions defined by a generalised differential operator (Subkelas baharu fungsi univalen harmonik yang ditakrif oleh pengoperasi pembeza teritlak). Journal of Quality Measurement and Analysis, 8 (1). pp. 97-109. ISSN 1823-5670

Maslina Darus, and Imran Faisal, (2011) Problems and properties of a new differential operator. Journal of Quality Measurement and Analysis, 7 (1). pp. 41-51. ISSN 1823-5670

Ma`Moun Harayzeh Al-Abbadi, and Maslina Darus, (2011) The Fekete-Szegö theorem for a certain class of analytic functions. Sains Malaysiana, 40 (4). pp. 385-389. ISSN 0126-6039

Saibah Siregar, and Maslina Darus , and Teodor Bulboacă, (2011) Open Problem for General Class of Superordination-Preserving Convex Integral Operator (Masalah Terbuka untuk Kelas Umum Pengoperasi Kamiran Cembung yang Mengawet Superordinasi). Journal of Quality Measurement and Analysis, 7 (2). pp. 39-47. ISSN 1823-5670

Maslina Darus, and Imran Faisal, (2010) Hankel determinant for the class of K(α, β). Journal of Quality Measurement and Analysis, 6 (2). pp. 77-85. ISSN 1823-5670

Firas Ghanim, and Maslina Darus, (2010) New subclass of multivalent functions. Journal of Quality Measurement and Analysis, 6 (2). pp. 47-55. ISSN 1823-5670

S. Faraj Ramadan, and Maslina Darus, (2010) Generalised differential operator defined by analytic functions associated with negative coefficients. Journal of Quality Measurement and Analysis, 6 (1). pp. 75-84. ISSN 1823-5670

Aabed Mohammed, and Maslina Darus, (2010) Inclusion properties for certain subclasses of analytic functions associated with a multiplier transformation. Journal of Quality Measurement and Analysis, 6 (1). pp. 23-32. ISSN 1823-5670

Ma`moun Harayzeh Al-Abbadi, and Maslina Darus, (2009) Inclusion properties for certain classes of differential subordination. Journal of Quality Measurement and Analysis, 5 (2). pp. 57-72. ISSN 1823-5670

Imran Faisal , and Maslina Darus , (2009) On the Fekete-Szegö problem for certain analytic functions. Journal of Quality Measurement and Analysis, 5 (1). pp. 85-91. ISSN 1823-5670

Aini Janteng, and Suzeini Abdul Halim, and Maslina Darus, (2008) Estimate on the second Hankel functional for functions whose derivative has a positive real part. Journal of Quality Measurement and Analysis, 4 (1). pp. 189-195. ISSN 1823-5670

Aini Janteng, and Suzeini Abdul Halim, and Maslina Darus, (2006) Hankel determinant for functions starlike and convex with respect to symmetric points. Journal of Quality Measurement and Analysis, 2 (1). pp. 37-43. ISSN 1823-5670

Rokiah @ Rozita Ahmad, and Maslina Darus, and Siti Mariyam Shamsuddin, and Azuraliza Abu Bakar, (2004) Pendiskretan data set kasar menggunakan ta’akulan boolean. Jurnal Teknologi Maklumat dan Multimedia, 1 . pp. 15-26. ISSN 1823-0113

This list was generated on Wed Aug 21 08:55:33 2019 MYT.